How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64288
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

Have had superficial bladder cancer 1/2 years And cystoscopy

Customer Question

Have had superficial bladder cancer for 5 1/2 years And cystoscopy every 3 months Early days (2014) had 6 BCG Treatments which were repeated of late following regrowth. In October last Medics discovered I also had superficial colon cancer
5 1/2 open operation followed (not keyhole) in December lat
Told by both Surgeons that all is now OK but my problem is serious lack of energy ........... normally all OK for the first hour or so every morning but then fever followed by energy loss
My last BCG (SIXTH this time ....?... (same about 2 years ago)
Can u guide me please
I am 75 years of age but up to 2012 was walking in excess of 100 km per week and dot smoke or drink
Aidan Goggin,
Askeaton
Limerick
Ireland
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.

Hi

Fatigue can be for many reasons

If you had chemo

If you had surgery

anemia

thyroid function problems

adrenal problems

other underlying disease.

Vitamin D deficiency

Iron deficiency

B vitamin deficiency

Magnesium deficiency.

I would have an internist consider these possibilities and check for all of them.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/

Expert:  Dr. Phil, MD replied 1 year ago.

I think it is medication related

what meds are you on currently?

Expert:  DrRussMD replied 1 year ago.

Hi

We can not say this is medication related.

Even if medication contributed, a list of other medical problems need to be ruled out.

See your medical doctor about this.

Related Medical Questions